Bulletin of the American Mathematical Society

The Gauss-Bonnet theorem and the Tamagawa number

Takashi Ono

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 71, Number 2 (1965), 345-348.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526646

Mathematical Reviews number (MathSciNet)
MR0176986

Zentralblatt MATH identifier
0131.26801

Citation

Ono, Takashi. The Gauss-Bonnet theorem and the Tamagawa number. Bull. Amer. Math. Soc. 71 (1965), no. 2, 345--348. https://projecteuclid.org/euclid.bams/1183526646


Export citation

References

  • 1. C. B. Allendoerfer and A. Weil, The Gauss-Bonnet theorem for Riemannian polyhedra, Trans. Amer. Math. Soc. 53 (1943), 101-129.
  • 2. S. S. Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Ann. of Math. (2) 45 (1944), 747-752.
  • 3. C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. 7 (1955), 14-66.
  • 4. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962.
  • 5. N. Iwahori and H. Matsumoto, On some Bruhat decompositions and the structure of the Hecke rings of p-adic Chevalley groups (to appear).
  • 6. I. Satake, The Gauss-Bonnet Theorem for V-manifolds, J. Math. Soc. Japan 9 (1957), 464-492.
  • 7. C. L. Siegel, Symplectic geometry, Amer. J. Math. 65 (1943), 1-86.
  • 8. A. Weil, Adèles et groupes algébriques, Séminaire Bourbaki, 1958/59, Exp. 186, Secrétariat Mathématique, Paris, 1959.
  • 9. A. Weil, Adèles and algebraic groups, Lecture Notes, Institute for Advanced Study, Princeton, N. J., 1961.